Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Irreducible Specht modules for Iwahori-Hecke algebras of type $ B$


Author: Matthew Fayers
Journal: Represent. Theory 16 (2012), 108-126
MSC (2010): Primary 20C08, 05E10
DOI: https://doi.org/10.1090/S1088-4165-2012-00412-5
Published electronically: February 6, 2012
MathSciNet review: 2888172
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the problem of classifying irreducible Specht modules for the Iwahori-Hecke algebra of type $ B$ with parameters $ Q,q$. We solve this problem completely in the case where $ q$ is not a root of unity, and in the case $ q=-1$ we reduce the problem to the corresponding problem in type $ A$.


References [Enhancements On Off] (What's this?)

  • [A1] S. Ariki, `On the decomposition numbers of the Hecke algebra of $ G(m,1,n)$', J. Math. Kyoto Univ. 36 (1996), 789-808. MR 1443748 (98h:20012)
  • [A2] S. Ariki, `Proof of the modular branching rule for cyclotomic Hecke algebras', J. Algebra 306 (2006), 290-300. MR 2271584 (2008m:20010)
  • [AM1] S. Ariki & A. Mathas, `The number of simple modules of the Hecke algebras of type $ G(r,1,n)$', Math. Z. 233 (2000), 601-623. MR 1750939 (2001e:20007)
  • [AM2] S. Ariki & A. Mathas, `The representation type of Hecke algebras of type $ B$', Adv. Math. 181 (2004), 134-159. MR 2020657 (2004m:20011)
  • [AKT] S. Ariki, V. Kreiman & S. Tsuchioka, `On the tensor product of two basic representations of $ U_v(\widehat {\mathfrak{sl}}_e)$', Adv. Math. 218 (2008), 28-86. MR 2409408 (2009g:17014)
  • [B] J. Brundan, `Kazhdan-Lusztig polynomials and character formulæ for the Lie superalgebra $ \mathfrak{gl}(m\vert n)$', J. Amer. Math. Soc. 16 (2003), 185-231. MR 1937204 (2003k:17007)
  • [BK1] J. Brundan & A. Kleshchev, `Representations of shifted Yangians and finite $ W$-algebras', Mem. Amer. Math. Soc. 196 (2008), viii+107pp. MR 2456464 (2009i:17020)
  • [BK2] J. Brundan & A. Kleshchev, `Graded decomposition numbers for cyclotomic Hecke algebras', Adv. Math. 222 (2009), 1883-1942. MR 2562768 (2011i:20002)
  • [BS1] J. Brundan & C. Stroppel, `Highest weight categories arising from Khovanov's diagram algebra I: cellularity', Mosc. Math. J., to appear.
  • [BS2] J. Brundan & C. Stroppel, `Highest weight categories arising from Khovanov's diagram algebra III: category $ \mathcal {O}$', Represent. Theory 15 (2011), 170-243. MR 2781018
  • [DJ] R. Dipper & G. James, `Representations of Hecke algebras of type $ B_n$', J. Algebra 146 (1992), 454-481. MR 1152915 (93c:20019)
  • [DJM] R. Dipper, G. James & G. Murphy, `Hecke algebras of type $ B_n$ at roots of unity', Proc. London Math. Soc. (3) 70 (1995), 505-528. MR 1317512 (96b:20004)
  • [DM] R. Dipper & A. Mathas, `Morita equivalences of Ariki-Koike algebras', Math. Z. 240 (2002), 579-610. MR 1924022 (2003h:20011)
  • [F1] M. Fayers, `Reducible Specht modules', J. Algebra 280 (2004), 500-504. MR 2089249 (2005h:20019)
  • [F2] M. Fayers, `Irreducible Specht modules for Hecke algebras of type $ A$', Adv. Math. 193 (2005), 438-452. MR 2137291 (2006e:20007)
  • [F3] M. Fayers, `Weights of multipartitions and representations of Ariki-Koike algebras',
    Adv. Math. 206, (2006), 112-144. (Corrected version: www.maths.qmul.ac.uk/˜mf/
    papers/weight.pdf.) MR 2261752 (2008c:20018)
  • [F4] M. Fayers, `Weights of multipartitions and representations of Ariki-Koike algebras II: canonical bases', J. Algebra 319 (2008), 2963-2978. MR 2397417 (2009g:17016)
  • [F5] M. Fayers, `On the irreducible Specht modules for Iwahori-Hecke algebras of type $ A$ with $ q=-1$', J. Algebra 323 (2010), 1839-1844. MR 2588144 (2011b:20015)
  • [FL1] M. Fayers & S. Lyle, `Some reducible Specht modules for Iwahori-Hecke algebras of type $ A$ with $ q = -1$', J. Algebra 321 (2009), 912-933. MR 2488560 (2010a:20009)
  • [FL2] M. Fayers & S. Lyle, `The reducible Specht modules for the Hecke algebra $ \mathcal {H}_{\mathbb{C},-1}(\mathcal {S}_n)$', submitted.
  • [G] M. Geck, `Representations of Hecke algebras at roots of unity', Astérisque 252 (1998), 33-55. MR 1685620 (2000g:20018)
  • [GL] J. Graham & G. Lehrer, `Cellular algebras', Invent. Math. 123 (1996), 1-34. MR 1376244 (97h:20016)
  • [G] I. Grojnowski, `Affine $ \hat {sl}_p$ controls the modular representation theory of the symmetric group and related Hecke algebras', arXiv:math.RT/9907129.
  • [GV] I. Grojnowski & M. Vazirani, `Strong multiplicity one theorems for affine Hecke algebras of type $ A$', Transform. Groups 6 (2001), 143-155. MR 1835669 (2002c:20008)
  • [JLM] G. James, S. Lyle & A. Mathas, `Rouquier blocks', Math. Z. 252 (2006), 511-531. MR 2207757 (2006m:20007)
  • [JM1] G. James & A. Mathas, `A $ q$-analogue of the Jantzen-Schaper theorem', Proc. London Math. Soc. (3) 74 (1997), 241-274. MR 1425323 (97j:20013)
  • [JM2] G. James & A. Mathas, `The irreducible Specht modules in characteristic $ 2$', Bull. London Math. Soc. 31 (1999), 457-462. MR 1687552 (2000f:20018)
  • [JM3] G. James & A. Mathas, `The Jantzen sum formula for cyclotomic $ q$-Schur algebras', Trans. AMS 352 (2000), 5381-5404. MR 1665333 (2001b:16017)
  • [LeMi] B. Leclerc & H. Miyachi, `Constructible characters and canonical bases', J. Algebra 277 (2004), 298-317. MR 2059632 (2005g:17033)
  • [LZ] B. Leclerc & A. Zelevinsky, `Quasicommuting families of quantum Plücker coordinates', Amer. Math. Soc. Transl. 181 (1998), 85-108. MR 1618743 (99g:14066)
  • [L1] S. Lyle, `Some reducible Specht modules', J. Algebra 269 (2003), 536-543. MR 2015852 (2004h:20015)
  • [L2] S. Lyle, `Some $ q$-analogues of the Carter-Payne theorem', J. Reine Angew. Math. 608 (2007), 93-121. MR 2339470 (2008f:20016)
  • [LyMa] S. Lyle & A. Mathas, `Blocks of cyclotomic Hecke algebras', Adv. Math. 216 (2007), 854-878. MR 2351381 (2008m:20012)
  • [M1] A. Mathas, `Simple modules of Ariki-Koike algebras', Proc. Sympos. Pure Math. 63 (1998), 383-396. MR 1603195 (99d:20018)
  • [M2] A. Mathas, Iwahori-Hecke algebras and Schur algebras of the symmetric group, University lecture series 15, American Mathematical Society, Providence, RI, 1999. MR 1711316 (2001g:20006)
  • [M3] A. Mathas, `Tilting modules for cyclotomic Schur algebras', J. Reine Angew. Math. 562 (2003), 137-169. MR 2011334 (2004k:20088)
  • [M4] A. Mathas, `A Specht filtration of an induced Specht module', J. Algebra 322 (2009), 893-902. MR 2531227 (2010k:20014)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20C08, 05E10

Retrieve articles in all journals with MSC (2010): 20C08, 05E10


Additional Information

Matthew Fayers
Affiliation: Queen Mary University of London, Mile End Road, London E1 4NS, United Kingdom
Email: m.fayers@qmul.ac.uk

DOI: https://doi.org/10.1090/S1088-4165-2012-00412-5
Received by editor(s): February 21, 2011
Published electronically: February 6, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society